Nausea, Accompanied By Itching All Over The Body After Taking Antibiotics?

Illustration of Nausea, Accompanied By Itching All Over The Body After Taking Antibiotics?
Illustration: Nausea, Accompanied By Itching All Over The Body After Taking Antibiotics? media.self.com

Hello .. sorry I want to ask my mother to experience nausea and itching all over her body and red spots appear on the skin after taking the drug Soltralin. Is that natural or allergic to drugs? How to handle it well?

1 Answer:

Hello Sharifatul,


Thank you for asking HealthReplies.com.

The drug you mentioned has tetracycline, which is a type of antibiotic that works to treat bacterial infections, for example bacteria that cause acne, gonorrhea, syphilis, anthrax, respiratory infections, gastrointestinal infections, urinary tract infections, dental infections, and eye infections. Tetracycline is also useful in handling malaria, and is thought to be beneficial in patients with rheumatoid arthritis.


Nausea is indeed one of the side effects that often arise due to consumption of tetracycline. But not with warm and red spots like your mother experienced. Your mother's skin that feels itchy and has red spots is likely to indicate that she is allergic to tetracycline. It could also be that the allergy is actually triggered by other substances, such as food or other drugs that have been consumed, cold temperatures, animal hair, dust mites, or other substances. Or, complaints may also arise due to causes other than allergies, for example insect bites, skin infections, other organ system infections, immune disorders, atopic dermatitis, serosis, contact dermatitis, seborrheic dermatitis, and so on.


To be clear, try to check your mother back to the doctor who prescribed the drug or a dermatologist so that the best treatment can be given. In the meantime, your mother can do it first:

Do not scratch the skin, even though it feels itchy
Apply calamine lotion to itchy skin
Diligent and clean shower
Wear clothes that are clean, loose, and made of soft material
Don't panic or worry too much
Drink more water
Avoid contact with substances that make allergies
Also avoid foods that often aggravate itching, for example seafood, nuts, eggs
Eat regularly, a little but often

Hope this helps ...

: by

Related Question

Stomach Feels Wrapped Around The Center Right Around The Navel Pain?

Stomach Feels Wrapped Around The Center Right Around The Navel Pain?

(1 year ago)

Hello .. I want to ask, my stomach feels twisted in the middle right around the navel pain, it feels like, I’m confused whether this is magh or normal stomach ache, because i... Read more

How To Deal With Hair Loss?

How To Deal With Hair Loss?

(10 months ago)

Good evening, I have been using minoxidil for 10 days and my hair continues to fall out even where I didn’t apply it. Is that natural? And how long will that process last?... Read more

Overcoming Muscle Twitches That Occur Continuously?

Overcoming Muscle Twitches That Occur Continuously?

(1 year ago)

Halo..gini, so in the last few days I have experienced muscle twitching in the butt area, the gluteus maximus area, and it hasn’t stopped for nearly a week … why is tha... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *